Bijan Kumar Patel ; Prasanta Kumar Ray - On Balancing and Lucas-balancing Quaternions

cm:9529 - Communications in Mathematics, December 23, 2021, Volume 29 (2021), Issue 3 - https://doi.org/10.2478/cm-2021-0010
On Balancing and Lucas-balancing QuaternionsArticle

Authors: Bijan Kumar Patel ORCID; Prasanta Kumar Ray

    The aim of this article is to investigate two new classes of quaternions, namely, balancing and Lucas-balancing quaternions that are based on balancing and Lucas-balancing numbers, respectively. Further, some identities including Binet’s formulas, summation formulas, Catalan’s identity, etc. concerning these quaternions are also established.


    Volume: Volume 29 (2021), Issue 3
    Published on: December 23, 2021
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Consultation statistics

    This page has been seen 87 times.
    This article's PDF has been downloaded 112 times.